# SDR DALA2016020200816

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 49,024 hours, 6,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FLOOR PANEL 251DF IN PASSENGER CABIN DELAMINATED.  REPAIRED FLOOR PANEL 251DF IN PASSENGER CABIN IAW SRM 53-02-00.
